Skip to main content
Article
Variations of distance-based invariants of trees, to appear in Journal of Combinatorial Mathematics and Combinatorial Computing
Journal of Combinatorial Mathematics and Combinatorial Computing
  • Marcus Bartlett
  • Elliot Krop
  • Colton Magnant
  • Fedelis Mutiso
Document Type
Article
Publication Date
11-1-2014
Disciplines
Citation Information
Marcus Bartlett, Elliot Krop, Colton Magnant and Fedelis Mutiso. "Variations of distance-based invariants of trees, to appear in Journal of Combinatorial Mathematics and Combinatorial Computing" Journal of Combinatorial Mathematics and Combinatorial Computing Vol. 91 (2014) p. 19 - 29
Available at: http://works.bepress.com/colton_magnant/45/